MAUDE Adverse Event Report: BAUSCH + LOMB BAUSCH + LOMB INJECTOR SYSTEM CARTRIDGE; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)

BAUSCH + LOMB BAUSCH + LOMB INJECTOR SYSTEM CARTRIDGE; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Model Number BLIS-X1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ventricular Tachycardia (2132); Vitreous Loss (2142); Capsular Bag Tear (2639)
Date of Event 04/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the implantation of an intraocular lens (iol) into the left eye, surgeon noticed leading haptic caused posterior capsule (pc) rupture and vitreous prolapse.The lens was removed intraoperatively, an anterior vitrectomy was performed, and a different model iol was implanted into the sulcus.Patient reportedly doing okay.Additional information was requested but not received.
 
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation.Investigation of this event is in progress.A follow-up report will be submitted upon completion of investigation.
 
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.

Brand Name
BAUSCH + LOMB INJECTOR SYSTEM CARTRIDGE
Common Device Name
FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n park pl blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key22038599
Report Number0001313525-2025-00110
Device Sequence Number8142048
Product Code MSS
UDI-Device Identifier00757770520183
UDI-Public(01)00757770520183(17)260228(10)2401B3
Combination Product (Y/N)N
PMA/510(K) Number
K131958
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberBLIS-X1
Device Lot Number2401B3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENVISTA TORIC INTRAOCULAR LENS, COMBIVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown